# SDR YENA20150708258

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 20,669 hours, 12,458 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 10028321
- Part serial: 1191
- Condition: Contaminated
- Location: Nr 2
- Part time: 4,699 hours, 2,943 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, LAV SMOKE EICAS WARNING AT 500AGL CABIN CREW REPORTED SMOKE IN AFT CABIN.  ACCOMPLISHED INSPECTION FOR SMOKE IN CABIN.  FOUND EVIDENCE OF COFFEE GRINDS IN NR 2 PACK ACM ASSY.  R & R NR 2 ACM IAW MM 21-51-05 NO LEAKS NOTED.  OPS CHECKS GOOD, ADDITIONAL COMPONENT CHANGE IAW MCC R & R DUAL HEAT EXCHANGER IAW MM 2-51-04.  OPS CHECKS GOOD.
